# SDR SWAA980795

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CRACKED LT FUSELAGE SKIN 1/5 L AT BS 520 STR 16L.  NEAR UPPER EDGE OF WING TO BODY FAIRING.  REMOVED AND REPLACED PER BOEING MM.
